Alert archive / Michigan / Gale Warnings in 2010
Gale Warning 9, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at May 13, 2010, 2:33 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 13, 2010, 2:33 PM EDT (18:33 UTC)
- Expired
- May 13, 2010, 10:16 PM EDT
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
820 WHUS73 KAPX 131833 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 233 PM EDT THU MAY 13 2010 LHZ346-LSZ322-140245- /O.UPG.KAPX.SC.Y.0146.000000T0000Z-100514T0400Z/ /O.NEW.KAPX.GL.W.0009.100513T1833Z-100514T0400Z/ ST IGNACE TO FALSE DETOUR CHANNEL- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 233 PM EDT THU MAY 13 2010 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE WIND AT THE MOUTH OF THE ST. MARY'S RIVER AT DETOUR VILLAGE THE HAS BEEN GUSTING IN EXCESS OF 40 KNOTS AT TIMES. THIS IS LIKELY TO CONTINUE FO THE NEXT COUPLE OF HOURS. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ345-347>349-LMZ323-341-342-344>346-LSZ321-140245- /O.CON.KAPX.SC.Y.0146.000000T0000Z-100514T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 233 PM EDT THU MAY 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
176 WHUS73 KAPX 132015 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 415 PM EDT THU MAY 13 2010 LHZ346-LSZ322-140400- /O.CON.KAPX.GL.W.0009.000000T0000Z-100514T0400Z/ ST IGNACE TO FALSE DETOUR CHANNEL- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 415 PM EDT THU MAY 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE WIND AT THE MOUTH OF THE ST. MARY'S RIVER AT DETOUR VILLAGE THE HAS BEEN GUSTING IN EXCESS OF 40 KNOTS AT TIMES. THIS IS LIKELY TO CONTINUE FO THE NEXT COUPLE OF HOURS. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ345-347>349-LMZ323-341-342-344>346-LSZ321-140400- /O.CON.KAPX.SC.Y.0146.000000T0000Z-100514T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 415 PM EDT THU MAY 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
230 WHUS73 KAPX 132144 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 544 PM EDT THU MAY 13 2010 LHZ345-LMZ341-140400- /O.UPG.KAPX.SC.Y.0146.000000T0000Z-100514T0400Z/ /O.EXA.KAPX.GL.W.0009.000000T0000Z-100514T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 544 PM EDT THU MAY 13 2010 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ346-LSZ322-140400- /O.CON.KAPX.GL.W.0009.000000T0000Z-100514T0400Z/ ST IGNACE TO FALSE DETOUR CHANNEL- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 544 PM EDT THU MAY 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ347>349-LMZ323-342-344>346-LSZ321-140400- /O.CON.KAPX.SC.Y.0146.000000T0000Z-100514T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 544 PM EDT THU MAY 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
218 WHUS73 KAPX 140216 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1016 PM EDT THU MAY 13 2010 LHZ345-346-LMZ341-141030- /O.CAN.KAPX.GL.W.0009.000000T0000Z-100514T0400Z/ /O.EXB.KAPX.SC.Y.0146.000000T0000Z-100514T1500Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1016 PM EDT THU MAY 13 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ322-140900- /O.CAN.KAPX.GL.W.0009.000000T0000Z-100514T0400Z/ /O.EXB.KAPX.SC.Y.0146.000000T0000Z-100514T0900Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1016 PM EDT THU MAY 13 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ347-LMZ323-342-344>346-141030- /O.EXT.KAPX.SC.Y.0146.000000T0000Z-100514T1500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1016 PM EDT THU MAY 13 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT FRIDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ348-349-LSZ321-140900- /O.EXT.KAPX.SC.Y.0146.000000T0000Z-100514T0900Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1016 PM EDT THU MAY 13 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT FRIDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at May 13, 2:18 PM EDT, 15 minutes earlier.
Area forecast discussion, May 13, 2:18 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
218 PM EDT THU MAY 13 2010
.SYNOPSIS.../ISSUED AT 358 AM/
A WARM FRONT TO OUR SOUTH WILL ALLOW A PERIOD OF RAIN TO SPREAD
ACROSS PORTIONS OF LOWER MICHIGAN THIS MORNING. THEN...LOW PRESSURE
LIFTS INTO THE GREAT LAKES BETWEEN THIS AFTERNOON AND THIS EVENING
AND WILL PRODUCE A PERIOD OF RAINFALL FOR MOST ALL OF NORTHERN
MICHIGAN. A FEW THUNDERSTORMS ARE EVEN POSSIBLE SOUTH OF M-72 IN
NORTHERN LOWER.
A CHANCE FOR LIGHT RAIN SHOWERS REMAINS FOR FRIDAY...MAINLY ACROSS
EASTERN UPPER MICHIGAN...BEFORE HIGH PRESSURE AND DRIER AIR SETTLE
IN FOR THE WEEKEND...AND EARLY PORTIONS OF THE NEXT WORK WEEK.
SMD
&&
.SHORT TERM.../ISSUED AT 1052 AM/...THIS AFTERNOON
FIRST BATCH OF RAIN IS CURRENTLY IN NE LOWER MAINLY SOUTH OF
M-32, WITH RAIN TAPERING OFF TO THE WEST OF I-75. THERE ARE SOME
MORE AREAS OF RAIN TO THE SW ALONG THE COLD FRONT AND NEAR THE SFC
LOW, NOW LOCATED IN SW WISCONSIN. MODELS ARE TRYING TO PUSH THE
MAIN CORE OF THE SFC LOW TO THE N INTO THE MINNESOTA ARROWHEAD.
THAT IS A LITTLE TOO AGGRESSIVE FOR MY TASTE, WITH THE 09Z SREF
LOOKING MORE LIKE THE IDEA THAT WOULD BE RIGHT WITH A SPLITTING OF
THE ENERGY, ONE SFC LOW TOWARD THE 500 MB LOW (AND 850 LOW) AND
THE REST IN THE LFQ OF THE 500 MB (AND DIFLUENT AXIS), WHICH ENDS
UP OVER E UPPER. THIS WOULD PUT THE FORECAST AREA INTO A RIPOFF
ZONE BY THE LATE AFTERNOON. SO WILL GO WITH CURRENT FORECAST WITH
THE RAIN MOVING THROUGH, BUT THIS AFTERNOON WILL HAVE TO BE DOWN
PLAYED SOME ESPECIALLY IN E UPPER AS THE MAIN RAIN WILL GO AROUND
THE REGION.
JSL
&&
.LONG TERM.../ISSUED AT 358 AM/...TONIGHT AND BEYOND
ANTICIPATE LINGERING BAND OF SHOWERS WILL BE CROSSING THE AREA
HEADING INTO THE EVENING...BEFORE APPROACHING MID LEVEL DRYING
RAPIDLY PUTS AN END TO ANY PRECIP POST-06Z. CLOUD EVOLUTION TRICKY
GIVEN RESPECTABLE PUSH OF LOW/MID LEVEL DRYING...AND CAN FORESEE
SKIES EVEN JUST PLAIN ATTEMPTING TO CLEAR FROM THE SOUTHWEST...
ESPECIALLY SHOULD A WHOLE OF RAIN NOT MATERIALIZE TO HELP SATURATE
THE LOW LEVELS (WHICH WOULD HELP DRIVE LOWER CLOUD DEVELOPMENT).
MAIN ISSUE INTO FRIDAY REVOLVES AROUND RENEWED CHANCES FOR SHOWERS
AS COOL UPR TROUGH SWINGS ACRS THE AREA. GUIDANCE HAS WAVERED LITTLE
THE PAST FEW DAYS SHOWING UPR TROUGH CROSSING THE NORTHERN GREAT
LAKES...WITH QUICK SPOKE OF MID LEVEL -DIVQ/DEEPER MOISTURE ROTATING
ACRS NORTHERN MICHIGAN. BEST SHOT FOR ANY SHOWERS LOOKS TO COME ACRS
EASTERN UPR IN CLOSER PROXIMITY TO BETTER FORCING/MOISTURE...HOWEVER
DIURNAL HEATING IN COMBINATION WITH COOLER AIR ALOFT SPELLS AT LEAST
ISOLATED SHOWERS INTO THE AFTN.
THEREAFTER...LOOKING FOR A DRYING/WARMING TREND HEADING INTO THE
WEEKEND AND EARLY NEXT WEEK AS THE UPR FLOW FLATTENS SAT BEFORE
HEIGHTS RISE INTO SUN WITH THE APPROACH OF SHORTWAVE RIDGING.
MEANWHILE...EXPANSIVE LOW LEVEL RIDGING WILL ENCOMPASS MUCH OF THE
MIDWEST/GREAT LAKES. PLENTIFUL SUBSIDENCE/DRY AIR MANDATES A DRY
FCST RIGHT ON THRU MON...WITH TEMPS SLOWLY SNEAKING THRU THE 60S TO
PERHAPS LOWER 70S BY LATE WEEKEND. DISREGARDING NAM DEPICTION OF
SNEAKY CONVECTION SAT NIGHT WITHIN WEAK RETURN FLOW WITH MAJORITY OF
GUIDANCE SUGGESTING IT IS AN OUTLIER SOLUTION SHOWING A SHORTWAVE
DROPPING THRU THE FLOW. NEXT SHOT AT PRECIP LOOKS TO COME INTO
MIDWEEK AS DEVELOPING CLOSED LOW MEANDERS THRU THE LOWER LAKES.
LAWRENCE
&&
.MARINE.../ISSUED AT 358 AM/
WINDS WILL CONTINUE TO RAMP UP HEADING THROUGH THE DAY IN RESPONSE
TO APPROACHING LOW PRESSURE...WITH SMALL CRAFT ADVISORY CONDITIONS A
GOOD BET HEADING INTO MID EVENING (THOUGH WINDS WILL DIMINISH SOUTH
OF GRAND TRAVERSE LIGHT BY LATE AFTERNOON WITHIN WEAK GRADIENT).
COULD POSSIBLY SEE AN ISOLATED NEAR GALE GUST IN THE STRAITS BY LATE
AFTERNOON THANKS TO CHANNELING OF EASTERLY FLOW...BUT CERTAINLY
NOTHING WIDESPREAD. WINDS EXPECTED TO BACK SOUTHWEST AHEAD OF AN
APPROACHING UPPER LEVEL DISTURBANCE ON FRIDAY...WITH POTENTIAL FOR
ADDITIONAL SMALL CRAFT CONDITIONS. WINDS/WAVE TO CALM DOWN
CONSIDERABLY HEADING INTO THE WEEKEND AND INTO AT LEAST MONDAY AS
HIGH PRESSURE CROSSES THE WESTERN GREAT LAKES.
LAWRENCE
&&
.AVIATION.../ISSUED AT 151 PM/...VALID FOR 18Z TAFS
RAIN IS BEGINNING TO CLEAR OUT OF THE TVC AREA, SO THAT DRIZZLE
WILL BE THE ONLY CONCERN THERE OVER THE NEXT FEW HOURS. THIS WILL
BE THE CASE AT PLN AS WELL, BUT IT WILL TAKE A COUPLE HOURS
LONGER. APN WILL BE THE IN THE RAIN FOR THE REST OF THE AFTERNOON.
THIS LEADS THE THE PROBLEMS OF THE LATE AFTERNOON AND EVENING. IT
LOOKS LIKE WITH THIS SYSTEM, THERE WILL BE CIG PROBLEMS, AND SOME
VSBY PROBLEMS AS THE COLD FRONT MOVES THROUGH.
JSL
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LMZ323-341-
342-344>346.
LH...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LHZ345>349.
LS...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LSZ321-322.
&&Hazardous weather outlook, May 13, 12:54 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1254 PM EDT THU MAY 13 2010 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 141200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1254 PM EDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT A CHANCE FOR THUNDERSTORMS EXISTS SOUTH OF M-72 THIS AFTERNOON. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER THE NEXT 24 HOURS. LAWRENCE/LUTZ
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.